Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headaches, dizziness, fainting episode. Taken injection for nausea, back pain, stomach upset. Cure for symptoms?

Hi, I have had a pretty bad headache for the past few days, went to the hospital because I felt dizzy and fainted. They have me a shot for nausea and a muscle relaxer. My headache went away for the night. I woke up and felt worse. I now feel sick to my stomach and I have pain in my back (middle area), almost right under my ribs. I have had a fever but it is gone now. The pain in my pain hasn t gone and I still feel sick to my stomach. Any ideas?
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
first of all i can tell you not to worry as it may be a side effect of muscle relaxants which includes the same as you have.Do you have migrane?If so you can take prophylaxis for that it is hard to face migrane i know because i am also a sufferer of migrane.After the drug in your body wahout you will be releived from your symptoms which you mention.GOOD LUCK,THANK YOU.
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor